MathSciNet Relay Station
MathSciNet bibliographic data
MR1668586 35Q35 (76B15)
Constantin, Adrian; Escher, Joachim Wave breaking for nonlinear nonlocal shallow water equations. Acta Math. 181 (1998), no. 2, 229–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement